# SDR AALA202408125836

- Difficulty date: August 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 11,132 hours, 2,992 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602623
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 8,703 hours, 4,644 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BLOWER FAULT DISPLAYED ON ECAM AND THE FLIGHT CREW SELECTED OVERIDE. A BURNING SMELL WAS NOTICED IN FLIGHT DECK WITH FLOOR VIBRATION.   REPLACED BLOWER FAN 20HQ AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51.
